# SDR 98ZZZX836

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36AH
- Make and model: Amtr RV6
- Aircraft serial: 20814
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: WD607
- Condition: Failed
- Location: Lt Rudder
- Part time: 430 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER PEDAL SNAPPED OFF OF CROSS PIECE.  ASSEMBLY WAS FACTORY PURCHASED.  BOTH PARTS SENT TO NTSB FOR ANALYSIS.  NTSB DETERMINED THERE WAS A FATIGUE CRACK ORIGINATING ON THE REAR OUTSIDE PORTION OF THE TORQUE TUBE.
